# SDR QXEA200501341

- Difficulty date: October 7, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,556 hours, 7,862 cycles
- Engine: Ge CF348C1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD CAUTION MESSAGE. CYCLED IAW THE CHECKLIST AND MESSAGE WENT AWAY FOR 2 MINUTES THEN RE-APPEARED.  MAINTENANCE CHECKED MDC FOR FAULTS, NO FAULTS FOUND. CYCLED POWER TO THE RT WINDSHIELD HEAT SYSTEM AND PERFORMED OPERATIONAL CHECK IAW TASK 30-46-06-710-801-A01. SYSTEM CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
